≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

long term effects of hallucinogen use

A case for you to advise on please:

34yr old male, suffering from hallucinogen persiting perception disorder continuously after taking magic mushrooms (psilocybe semilanceata) age 16. Hppd began immediately after second dose of mushrooms - trip was mild and pleasant.

Current Symptoms mainly:
-Constant sensation of movement in head, similar but more aggressive to the sensation some people get when getting out of a lift or off a boat;
-Some visual distortion (equivalent to a very low dose of mushrooms, constant);
-Sensation of tightness int the sides of the head and top of throat, causing fatigue. Perhaps similar to excessive brain activity post trauma that cannot be switched off, or excessive control of emotions, constant;
-Sensation of tension in body, even when relaxed
-Burning fatigue in legs when climbing stairs, but otherwise reasonably fit.
-Blunted emotions – has not cried for years, possibly somewhat repressed as teenager before taking mushrooms caused emotions to be numbed.
-Physically healthy, tho gait is slightly off-set, knees hurt after running, hips starting to click when walking; perhaps skin looks a bit old for age; varicocele.
-Personality used to be strong willed, now goes with the flow. Free thinker, unusual opinions.

Symptoms that are controlled with antioxidants (mainly acetyl cysteine) and other supplements:
-Constant sensation of heavy wooliness in forehead, causing sleepiness, dull eyes, heavy eyelids, (existed before hallucinogens, patient not sure of when or why this started – possibilities include vaccination, fall from height onto coccyx, cannabis use, unknown poisoning), can also be cleared by concentrating on forehead causing sensation of pressure in centre of brow, followed by reduction in fog, brighter eyes.
-Vertigo from open spaces, sensation of soul going to fall out of body;
-Sleep problem: Sensation of rushing with rushing noise and anxiety, feeling of leaving body.

Patient took potentised steiner medicine after consultation, that aggravated symptoms without subsequent relief (aurum, valerian and hawthorn) aged around 17yrs. Has also tried psilocybe semilanceata and cannabis indica both at 30,200,1m and 10m potencies (taken separately, tho still drank coffee) to no effect.

Any suggestions appreciated.
 
  dr teapot on 2013-02-14
This is just a forum. Assume posts are not from medical professionals.
The use of psychedelics causes long lasting changes in the way a individual believes and procedures those ideas, generally out of the encounters themselves. Consequently, some factors have trippy or identical results to when the material was actually consumed.
 
Davilliars 7 years ago
Please give him a single dose of Nux Vomica 200 and see how that affects in 15 days.
 
kadwa 7 years ago
no significant response to nux vom, nux moschata, hypericum, or thuja. Try aurum again?
 
dr teapot 7 years ago
any opinions on this anthroposophic medicine (aurum valeriana globuli velati) which caused the aggravation aged 17?:

im not allowed to post the link, but go to walaarzneimittel website and look it up to see the components.

Would the low potencies used cause aggravation without resolution? Which component do you think was causing the action? Perhaps use it in a higher potency?
thanks
 
dr teapot 7 years ago
The rare remedy hydrogen may be tried.
 
kadwa 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.